Alert archive / New York / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 95, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Sep 2, 2013, 4:31 PM EDT for Wayne County, New York. It was in force for 59 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 2, 2013, 4:31 PM EDT (20:31 UTC)
- Expired
- Sep 2, 2013, 5:30 PM EDT
- In force
- 59 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
County Wayne County, NY
The radar
The Ft Drum radar (KTYX), 126 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 2, 4:35 PM EDT | HAIL 0.75 | N Walworth, NY | |
| Sep 2, 4:35 PM EDT | HAIL 1 | Nw Marion, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 2, 3:18 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.5 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1277 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 650 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
035
WUUS51 KBUF 022031
SVRBUF
NYC117-022130-
/O.NEW.KBUF.SV.W.0095.130902T2031Z-130902T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
431 PM EDT MON SEP 2 2013
THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WAYNE COUNTY IN WESTERN NEW YORK
* UNTIL 530 PM EDT
* AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ONTARIO...OR 8 MILES EAST OF WEBSTER...AND MOVING EAST AT 20 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE...
ONTARIO...
MARION...
WILLIAMSON...
SODUS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF ON OR NEAR LAKE ONTARIO...GET OUT OF THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR WESTERN NEW YORK.
&&
LAT...LON 4302 7713 4304 7714 4303 7737 4328 7738
4330 7709 4328 7704 4328 7695 4330 7691
4332 7679 4335 7672 4302 7671 4301 7690
TIME...MOT...LOC 2030Z 248DEG 19KT 4319 7723
$$
SMITH2 follow-up statements
947
WWUS51 KBUF 022057
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
457 PM EDT MON SEP 2 2013
NYC117-022130-
/O.CON.KBUF.SV.W.0095.000000T0000Z-130902T2130Z/
WAYNE NY-
457 PM EDT MON SEP 2 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR EASTERN WAYNE COUNTY...
AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR SODUS...OR 18 MILES EAST OF WEBSTER...MOVING EAST AT 20
MPH.
SOME LOCATIONS IN THE WARNING INCLUDE...
SODUS POINT...
PORT BAY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR WESTERN NEW YORK.
&&
LAT...LON 4328 7720 4328 7695 4330 7691 4330 7687
4332 7679 4335 7672 4334 7673 4315 7671
4305 7714
TIME...MOT...LOC 2057Z 248DEG 19KT 4324 7705
$$
SMITH482
WWUS51 KBUF 022123
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
523 PM EDT MON SEP 2 2013
NYC117-022133-
/O.EXP.KBUF.SV.W.0095.000000T0000Z-130902T2130Z/
WAYNE NY-
523 PM EDT MON SEP 2 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAYNE COUNTY WILL
EXPIRE AT 530 PM EDT...
AT 523 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR WESTERN NEW YORK.
LAT...LON 4328 7720 4328 7695 4330 7691 4330 7687
4332 7679 4335 7672 4334 7673 4315 7671
4305 7714
TIME...MOT...LOC 2123Z 248DEG 19KT 4329 7687
$$
SMITHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 2, 4:14 PM EDT, 17 minutes earlier.
Area forecast discussion, Sep 2, 4:14 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
414 PM EDT MON SEP 2 2013
.SYNOPSIS...
A COLD FRONT CROSSING THE REGION WILL PRODUCE SOME SHOWERS AND
THUNDERSTORMS FOR CENTRAL AND NORTHERN NEW YORK THROUGH THIS
EVENING. COOLER AIR FOLLOWING THE FRONT AND PRODUCE A BRIEF SHOWER OR
TWO ON TUESDAY...OTHERWISE MAINLY DRY WEATHER IS EXPECTED THROUGH
THURSDAY AS HIGH PRESSURE WILL GENERALLY BE CENTERED OVER THE OHIO
VALLEY AND UPPER GREAT LAKES.
&&
.NEAR TERM /THROUGH TUESDAY/...
COLD FRONT CROSSING THE FORECAST THIS EVENING AND EARLY TONIGHT WILL
PRODUCE SHOWERS AND THUNDERSTORMS AHEAD OF IT...WITH COOLER AND LESS
UNSTABLE AIR FOLLOWING THE FRONTAL PASSAGE. ALTHOUGH LOWER CLOUD
COVER WILL ACCOMPANY THE COOLER AIR...THE VISIBLE SATELLITE IMAGERY
THIS AFTERNOON SHOWS A DIVERGENT CLOUD FIELD...INDICATING THAT THE
LOW LEVEL WIND FIELD IS ALSO DIVERGENT AND LESS CAPABLE OF PRODUCING
LIFT TO GENERATE PRECIPITATION. WILL HAVE DIMINISHING CHANCE OF
PRECIP THIS EVENING WITH LITTLE OR NO CHANCE OF PRECIP OVERNIGHT.
THE EXCEPTION WILL BE ACROSS LAKE ONTARIO WHERE WINDS ACROSS THE
LAKE WILL BE MORE UNIFORM IN DIRECTION AND THE WARMTH OF THE LAKE
COMPARED TO THE COOLER AIR ALOFT WILL PRODUCE A MORE UNSTABLE
BOUNDARY LAYER...AND MAY RESULT IN SOME LAKE EFFECT SHOWERS. WILL
CARRY LOWER CHANCE POPS FOR THE LAKE ONTARIO BASIN AND EAST OF THE
LAKE TO THE TUG HILL.
ALTHOUGH A DRY SLOT ALOFT WILL SUPPRESS VERTICAL CLOUD DEVELOPMENT
TONIGHT...A SLIGHT INCREASE IN MOISTURE ABOVE 10KFT ARRIVES ON
TUESDAY. DAYTIME HEATING MAY BREAK THE CLOUD COVER ENOUGH TO INVOKE
A CELLULAR CIRCULATION AND SOME AFTERNOON SHOWERS. WILL HAVE CHANCE
POPS INLAND OF THE LAKES...ESPECIALLY OVER HIGHER TERRAIN.
TEMPERATURES TONIGHT WILL DROP INTO THE 50S FOR MOST AREAS...WHICH
WILL BE ROUGHLY 10 DEGREES LOWER THAN READINGS FROM THE PAST SEVERAL
NIGHTS.
DAYTIME TEMPS ON TUESDAY WILL BE SIMILARLY COOLER WITH HIGH TEMPS IN
THE MIDDLE 60S ACROSS THE SOUTHERN TIER AND TUG HILL REGIONS...TO
THE UPPER 60S AND LOWER 70S ACROSS THE LAKE PLAINS AND LOWER TERRAIN.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
A TASTE OF FALL WILL BE ON TAP ACROSS WESTERN AND NORTH-CENTRAL NEW
YORK AS COOLER AND DRIER AIR WILL BE WRAPPING ACROSS THE REGION IN
THE WAKE OF THE PASSAGE OF AN UPPER LEVEL TROUGH. LIMITED LINGERING
WRAP-AROUND MOISTURE AND LAKE-EFFECT MAY RESULT IN A FEW LIGHT
SHOWERS LINGERING SOUTHEAST OF THE LAKES...PARTICULARLY
ONTARIO...TUE NIGHT...HOWEVER WIDESPREAD ACTIVITY IS NOT EXPECTED.
WITH 850MB TEMPS DROPPING TO AROUND +10C TUE NIGHT AND CLEARING
SKIES SHOULD RESULT IN A SEASONABLY CHILLY NIGHT ACROSS THE FORECAST
AREA WITH LOWS RANGING FROM THE MID 50S NEAR THE LAKES TO LOWER 50S
AND POSSIBLY EVEN A FEW SPOTS IN THE UPPER 40S ACROSS SHELTERED
VALLEYS OF THE SOUTHERN TIER.
AFTER FAIR WEATHER FOR MOST OF THE DAY WEDNESDAY...EXPECT CLOUDS TO
INCREASE ALONG WITH A SLIGHT CHANCE OF SHOWERS WED EVENING AS A DEEP
UPPER LOW DROPPING FROM HUDSON BAY INTO NORTHERN QUEBEC PUSHES A
REINFORCING SHOT OF COLD AIR SOUTH INTO THE LOWER GREAT LAKES. THIS
SECONDARY FRONT MAY BE ACCOMPANIED BY A FEW SHOWERS...HOWEVER
MOISTURE WILL LIKELY BE SCARCE AND NOT EXPECTING MUCH MORE THAN A
FEW ISOLATED SHOWERS. WITH 850MB TEMPS DROPPING DOWN TO +4C IN THE
WAKE OF THIS SECONDARY FRONT...LOOK FOR A TRULY FALL-LIKE DAY ON
THURSDAY WITH HIGHS TOPPING OUT IN THE MID TO UPPER 60S ACROSS MOST
AREAS AND A CHILLY NIGHT THU NIGHT AS SKIES CLEAR OUT...RESULTING IN
MOST AREAS WELL INLAND FROM THE LAKES SEEING 40S.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
THE REGION WILL BE BASKING IN FAIR EARLY-FALL WEATHER FRIDAY INTO
SATURDAY AS HIGH PRESSURE WILL BE DRIFTING ACROSS THE GREAT LAKES.
WITH HIGHS IN THE LOWER 70S AND DEWPOINTS IN THE 50S...FRIDAY WILL
BE PERHAPS ONE OF THE FINEST DAYS OF THE WEEK. TEMPERATURES WILL
WARM BACK ABOVE AVERAGE SATURDAY AS THE HIGH SHIFTS TO THE EAST
COAST AND RETURN FLOW BEGINS TO SET UP ACROSS THE EASTERN U.S. THE
NEXT POTENTIAL FOR SHOWERS AND THUNDERSTORMS ARRIVES LATE IN THE DAY
SATURDAY AND INTO SUNDAY AS YET ANOTHER LOW DROPS ACROSS HUDSON BAY
AND ANOTHER COLD FRONT DROPS ACROSS THE LOWER GREAT LAKES AND SAINT
LAWRENCE VALLEY...HOWEVER ONCE AGAIN THE LIMITING FACTOR PRECIP-WISE
WILL BE A DEARTH OF SYNOPTIC MOISTURE WITH THE FRONT.
WITH THE COLD FRONT EXPECTED TO WASH OUT ACROSS THE FORECAST AREA ON
SUNDAY...LOOK FOR QUIET WEATHER SUNDAY NIGHT INTO MONDAY AS HIGH
PRESSURE RETURNS TO THE REGION. RIGHT NOW MODEL GUIDANCE IS IN GOOD
AGREEMENT IN KEEPING THE BULK OF THE COOLEST AIR TO OUR NORTHEAST
ACROSS NORTHERN NEW ENGLAND...THUS EXPECT TEMPERATURES TO RUN RIGHT
AROUND NORMAL.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
COLD FRONT MOVING ACROSS THE REGION THIS AFTERNOON TO EARLY
EVENING WILL PRODUCE SHOWERS AND THUNDERSTORMS. THE COVERAGE OF
PRECIP MAY INCREASE BETWEEN 19Z AND 23Z...BUT SHOULD BE ABLE TO
COVER THE POTENTIAL FOR OCCURRENCE AT ANY TAF SITE WITH A VICINITY
REMARK. WILL COVER ONGOING CONVECTION IN THE SOUTHERN TIER WITH A
SHORT LIVES TEMPS GROUP FOR KJHW.
COOLER AIR ALOFT MAY BRING SHOWERS BACK TO THE REGION ON TUESDAY
AFTERNOON BUT WILL HAVE ONLY LOWER CHANCES...THUS WILL NOT INCLUDE
WEATHER RESTRICTIONS FOR ANY OF THE TAF SITES.
OUTLOOK...
TUESDAY...MAINLY VFR WITH A CHANCE OF A FEW SHOWERS.
WEDNESDAY...VFR.
WEDNESDAY NIGHT AND THURSDAY...MAINLY VFR. SLIGHT CHANCE OF SHOWERS
FRIDAY...VFR.
SATURDAY...VFR/MVFR IN SCTD SHOWERS AND THUNDERSTORMS.
&&
.MARINE...
A COLD FRONT WHICH HAS MOVED ACROSS THE LOWER GREAT LAKES WILL
ENCOURAGE WAVES TO BUILD TO SMALL CRAFT ADVISORY LEVELS LATE TONIGHT
ALONG THE LAKE ONTARIO NEARSHORE WATERS FROM CENTRAL LAKE ONTARIO TO
THE EASTERN SHORE...LASTING THROUGH TUESDAY AND TUESDAY NIGHT. WINDS AND
WAVES ON LAKE ERIE WILL BE SOMEWHAT LESS...GIVEN THE SHORTER
FETCH ACROSS THE LAKE...BUT CONDITIONS ON LAKE ERIE WILL BE MORE
CHOPPY THAN WAS TYPICAL OF THE PAST SEVERAL DAYS.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 4 AM TUESDAY TO MIDNIGHT EDT TUESDAY
NIGHT FOR LOZ043.
SMALL CRAFT ADVISORY FROM 4 AM TUESDAY TO 6 AM EDT
WEDNESDAY FOR LOZ044-045.
&&
SYNOPSIS...WCH
NEAR TERM...WCH
SHORT TERM...WOOD
LONG TERM...WOOD
AVIATION...WCH
MARINE...WCHHazardous weather outlook, Sep 2, 5:02 AM EDT, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 502 AM EDT MON SEP 2 2013 NYZ001>008-010>014-019>021-085-030915- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 502 AM EDT MON SEP 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT WILL CROSS THE REGION TODAY WHILE BRINGING SOME ADDITIONAL SHOWERS AND THUNDERSTORMS. WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...A FEW STRONG STORMS WITH GUSTY WINDS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-030915- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 502 AM EDT MON SEP 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT WILL CROSS THE REGION TODAY WHILE BRINGING SOME ADDITIONAL SHOWERS AND THUNDERSTORMS. WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...A FEW STRONG STORMS WITH GUSTY WINDS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF JJR
In the hours before
Local storm report, Sep 2, 3:13 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
313 PM EDT MON SEP 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 3 N PUMP CORNERS 43.11N 76.49W
09/02/2013 M1.00 INCH CAYUGA NY PUBLIC
FACEBOOK REPORT OF PENNY AND QUARTER SIZED HAIL OFF
JORDAN RD NEAR CROSS LAKE.
&&
EVENT NUMBER BUF1300278
SMITHLocal storm report, Sep 2, 3:41 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
341 PM EDT MON SEP 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM HAIL CALEDONIA 42.98N 77.86W
09/02/2013 M0.75 INCH LIVINGSTON NY LAW ENFORCEMENT
&&
EVENT NUMBER BUF1300279
ARLocal storm report, Sep 2, 4:23 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
423 PM EDT MON SEP 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM HAIL OSWEGO 43.46N 76.50W
09/02/2013 M1.00 INCH OSWEGO NY PUBLIC
&&
EVENT NUMBER BUF1300280
ARLocal storm report, Sep 2, 4:26 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
426 PM EDT MON SEP 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM HAIL OSWEGO 43.46N 76.50W
09/02/2013 M0.75 INCH OSWEGO NY TRAINED SPOTTER
&&
EVENT NUMBER BUF1300281
ARLocal storm report, Sep 2, 4:27 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
427 PM EDT MON SEP 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM TSTM WND GST OSWEGO 43.46N 76.50W
09/02/2013 E60 MPH OSWEGO NY TRAINED SPOTTER
&&
EVENT NUMBER BUF1300282
ARLocal storm report, Sep 2, 4:28 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
428 PM EDT MON SEP 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM HAIL 1 N MINETTO 43.41N 76.48W
09/02/2013 M0.75 INCH OSWEGO NY TRAINED SPOTTER
&&
EVENT NUMBER BUF1300283
ARThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 8:03 PM EDT | Special Weather Statement | BUF | Allegany | 57 min |
| Sep 1, 10:40 PM EDT | Special Weather Statement | BUF | Wayne | 65 min |
| Sep 1, 11:43 PM EDT | Special Weather Statement | BUF | Oswego | 77 min |
| Sep 2, 12:20 AM EDT | Severe Thunderstorm Warning | BUF | Lewis, Oswego | 55 min |
| Sep 2, 11:06 AM EDT | Special Marine Warning | BUF | 54 min | |
| Sep 2, 11:31 AM EDT | Special Marine Warning | BUF | 44 min | |
| Sep 2, 11:52 AM EDT | Severe Thunderstorm Warning | BUF | Chautauqua | 23 min |
| Sep 2, 12:13 PM EDT | Severe Thunderstorm Warning | BUF | Chautauqua | 32 min |
| Sep 2, 12:39 PM EDT | Severe Thunderstorm Warning | BUF | Chautauqua | 36 min |
| Sep 2, 12:51 PM EDT | Special Weather Statement | BUF | Cayuga | 39 min |
| Sep 2, 1:11 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua | 34 min |
| Sep 2, 1:28 PM EDT | Special Weather Statement | BUF | Genesee | 62 min |
| Sep 2, 1:35 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Ontario, Wyoming | 55 min |
| Sep 2, 2:01 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga | 29 min |
| Sep 2, 2:14 PM EDT | Special Weather Statement | BUF | Cattaraugus | 61 min |
| Sep 2, 2:37 PM EDT | Special Marine Warning | BUF | 38 min | |
| Sep 2, 2:46 PM EDT | Special Weather Statement | BUF | Cayuga | 29 min |
| Sep 2, 3:20 PM EDT | Special Marine Warning | BUF | 85 min | |
| Sep 2, 3:31 PM EDT | Severe Thunderstorm Warning | BUF | Oswego | 59 min |
| Sep 2, 3:45 PM EDT | Special Marine Warning | BUF | 2 hr | |
| Sep 2, 3:59 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Oswego, Wayne | 61 min |
| Sep 2, 4:15 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Oswego, Wayne | 60 min |
| Sep 2, 4:25 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis | 65 min |
| Sep 2, 4:32 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Oswego | 43 min |
| Sep 2, 4:36 PM EDT | Flash Flood Warning | BUF | Cayuga, Oswego | 3 hr |
| Sep 2, 4:39 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis | 51 min |
| Sep 2, 4:57 PM EDT | Severe Thunderstorm Warning | BUF | Lewis, Oswego | 33 min |
| Sep 2, 4:59 PM EDT | Special Marine Warning | BUF | 61 min | |
| Sep 2, 5:24 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 36 min |
| Sep 2, 5:35 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 25 min |
| Sep 2, 5:36 PM EDT | Areal Flood Advisory | BUF | Lewis | 3 hr |
| Sep 2, 6:24 PM EDT | Small Craft Advisory | BUF | 61 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.